ADH is decreased by changes in intravascular volume Correct Answer c ADH is

Adh is decreased by changes in intravascular volume

This preview shows page 3 - 7 out of 13 pages.

ADH is decreased by changes in intravascular volume Correct Answer: c. ADH is decreased by changes in intravascular volume Question 9 1 out of 1 points While planning care for a patient with hypothyroidism, which principle should the nurse remember? The basal metabolic rate is unusually _____ with hypothyroidism.
Image of page 3
Selected Answer: b. Low Correct Answer: b. Low Question 10 1 out of 1 points A 3-year-old male was diagnosed with congenital hypothyroidism. The parents ask the nurse if left untreated what will happen. What is the nurse’s best response? If left untreated, the child would have: Selected Answer: a. Mental retardation and stunted growth Correct Answer: a. Mental retardation and stunted growth Question 11 1 out of 1 points An endocrinologist isolated a new hormone and found it to be a water-soluble amine. Which of the following is most like this new hormone? Selected Answer: d. Epinephrine Correct Answer: d. Epinephrine Question 12 1 out of 1 points
Image of page 4
A 12-year-old male is newly diagnosed with type 1 DM. Which of the following tests should the nurse prepare the patient to best confirm the diagnosis? Selected Answer: a. Fasting plasma glucose levels Correct Answer: a. Fasting plasma glucose levels Question 13 1 out of 1 points When catecholamines are released in a patient, what should the nurse assess for? Selected Answer: d. Hyperglycemia Correct Answer: d. Hyperglycemia Question 14 1 out of 1 points If a patient’s posterior pituitary is removed, which hormon e would the nurse expect to decrease? Selected Answer: b. ADH Correct Answer: b. ADH Question 15 1 out of 1 points
Image of page 5
A 54-year-old patient with pulmonary tuberculosis (lung infection) is evaluated for syndrome of inappropriate ADH secretion (SIADH). Which of the following electrolyte imbalances would be expected in this patient? Selected Answer: a. Hyponatremia Correct Answer: a. Hyponatremia Question 16 1 out of 1 points If a patient had a problem with the hypothalamus, which of the following hormones would be affected? Selected Answer: c. ACTH Correct Answer: c. ACTH Question 17 1 out of 1 points A 30-year-old male presents to his primary care provider reporting visual disturbances. CT reveals a pituitary tumor and lab tests reveal elevated prolactin. He is diagnosed with prolactinoma. Which of the following treatments would the nurse help implement?
Image of page 6
Image of page 7

You've reached the end of your free preview.

Want to read all 13 pages?

  • Spring '15
  • Blood sugar, Vasopressin, visual disturbances

What students are saying

  • Left Quote Icon

    As a current student on this bumpy collegiate pathway, I stumbled upon Course Hero, where I can find study resources for nearly all my courses, get online help from tutors 24/7, and even share my old projects, papers, and lecture notes with other students.

    Student Picture

    Kiran Temple University Fox School of Business ‘17, Course Hero Intern

  • Left Quote Icon

    I cannot even describe how much Course Hero helped me this summer. It’s truly become something I can always rely on and help me. In the end, I was not only able to survive summer classes, but I was able to thrive thanks to Course Hero.

    Student Picture

    Dana University of Pennsylvania ‘17, Course Hero Intern

  • Left Quote Icon

    The ability to access any university’s resources through Course Hero proved invaluable in my case. I was behind on Tulane coursework and actually used UCLA’s materials to help me move forward and get everything together on time.

    Student Picture

    Jill Tulane University ‘16, Course Hero Intern

Stuck? We have tutors online 24/7 who can help you get unstuck.
A+ icon
Ask Expert Tutors You can ask You can ask You can ask (will expire )
Answers in as fast as 15 minutes